# SDR C2XA11TY062

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 20,632 hours, 27,663 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 4908
- Condition: Inoperative
- Location: Nr 3 Wheel
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RDU - TYS - BRAKE DEGRADE MESSAGE ON EICAS - MX FRY TO TYS.  TYS MX REMOVED AND REPLACED NR 3 WHEEL SPEED TRANSDUCER OPS CHECK GOOD.  LP-2781371.
